A 25-year-old female asked:
Disclaimer

why does monistat cause a lot of women with yeast infections increase itch and burn?

1 doctor answer
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Other medications: Monistat should not cause an increase in vaginal irritation. The underlying yeast infection can though. If this is happening to you then consider using a different brand of yeast medication. Oral medication is also available. Sometimes this means that the problem is not yeast but rather some other infection. Testing by an obgyn can be done
Answered on Jul 31, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 19-year-old female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
It takes a few days: Monistat usually is effective against vaginal yeast infection, but it takes a few days. Are you certain of the diagnosis? For such serious symptoms, y ... Read More
A 24-year-old female asked:
Dr. Hamsa Jayaraj
53 years experience Internal Medicine
Colonic microbiome: Go dairy free except yogurt.Take 6-8 OZ of plain yogurt. May try Kefir- yogurt drink full of friendly bacteriae. Low carbohydrate diet with avoidance ... Read More
A 20-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Maybe not yeast...: Perhaps you don't have a yeast infection, which would explain why Monistat 1 (tioconazole) didn't "work" and why you feel worse. If that's the case, g ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month